Aa
A
A
Close
Avatar universal
Does withdrawal make you tired?
I have been reading the posts and they really help.  I can't believe I have become a drug addict.  I was never addicted to anything but cigarettes and I gave those up 8 years ago. The story starts like everyone's. I had back pain and was prescribed pills like M&M's.  It just became a story of chasing the high.  I never knew I could feel so good and wanted it to last forever.  I need to quit now.  I have quit several times before but feel back.  I thought I was strong enough to take just one pill...no such thing. 2 days clean.
I am really really tired.  Is this normal because I see most people can't sleep?
Cancel
8 Answers
Page 1 of 1
271792 tn?1334983257
Hi & Welcome,

Is it tired or is it a lack of energy? It is usually a lack of energy but if you are tired then go with it and get the rest.

Are you experiencing any other symptoms?

Congrats on getting clean btw and stick around. there is a lot of great support here.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1580085 tn?1400944438
hi  in early withdrawal this is quite normal, sleeplessness really kicks in by day 4, in general, its different for everyone, once addicted to these pills we have to realise we cant take  just one pill, good luck with your withdrawal, let us know how your doing, god bless      sudie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks everyone.  I was so close to getting more pills until I reed these posts.  It is both lack of energy and extreme fatigue.  I was only taking 2-3 pills a day so I'm still not sure how long wd will take
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
You should be fine in a couple days. That was a pretty low daily dose. I was taking alot more norcos than that. I started feeling tons better at 6-7 days. I'm still having sleep issues on day 18 but they are tolerable. It's a great feeling waking up and not immediately thinking about meds. I feel so much better. Just keep at it, your almost at a turning point. Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1580085 tn?1400944438
hopefully it wont be too bad for you, as you were on quite a low dose, your doing well, stay atrong, you will get through this,  sudie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks everyone.  I'm still white knuckling it.  The physical isn't as bad as the mental.  I just miss the buzz and being high. I also know it is a dead end street.  Each day is a struggle and I find I am sad and grumpy.  I was originally on more then 4 a day but I tapered off to 2-3 and now cold turkey
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Sophie-

Congrats on your decsion. I'm on day 13 and can attest to the fatigue. I was taking a lot more of the pills than you, so I expect that my wd's and return to normalcy will take much longer. I have been using supplememts to get me through, specifically  B complex and St john's Wort have been doing wonders to keep my overall mood better and fight off major depression, at least so far. I expect that you will be feeling back to normal very soon, but be prepared for the psychological cravings to set in and have a plan to deal with it. I am now seeing an addicition counselor which I hope will help me uncover the reasons I fell into this miserable cycle of addiction in the first place. Wish you all the best!

Steph
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Wow, I made it through the weekend.  I am going to get a vitamin B shot today to offset some of the depression.  I am going to see a new therapist because I know you can't di this alone.  I'm so grateful for everyone on this site.  I don't feel so alone.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA